Skip to Main content Skip to Navigation
Journal articles

International Organisations and the Politics of Migration

Document type :
Journal articles
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-02543461
Contributor : Antoine Pécoud <>
Submitted on : Wednesday, April 15, 2020 - 1:12:47 PM
Last modification on : Tuesday, October 20, 2020 - 1:44:52 PM

Identifiers

Collections

Citation

Martin Geiger, Antoine Pécoud. International Organisations and the Politics of Migration. Journal of Ethnic and Migration Studies, Taylor & Francis (Routledge), 2013, 40 (6), pp.865-887. ⟨10.1080/1369183X.2013.855071⟩. ⟨halshs-02543461⟩

Share

Metrics

Record views

46